# SDR DALA2024022202495

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0209103) WALL SUPPORT LBL 36-42 STA 992 LOWER FLANGE CORRODED. FABRICATED AND INSTALLED NEW WALL SUPPORT AT STA 992 LBL 36-42 IAW BOEING 737-800 SRM 51-40-05, 51-40-02.
